# SDR UALA2013060603936

- Difficulty date: June 1, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,911 hours, 23,410 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Condition: Faulty
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE LIGHT IS ILLUMINATED.  REPLACED SENSOR S10216.  ARMED AND DISARMED DOOR, SLIDE LIGHT, CHECKED NORMAL.
